Posted by DaveInSATx on December 9, 2003, at 22:52:48
In reply to Re: Strange Strattera side-effects, posted by lessismore on December 9, 2003, at 22:17:55
I know how you feel. Before taking Strattera, I was on NUMEROUS antidepressants. After getting off all of them, I felt as if I was going crazy. It was the WORST with the Effexor. It was like a hangover feeling. My sister and I referred to them as "Effexor headaches". Everything felt as if it were pushing down on me. It took about 2 days before the withdrawals came one. Also, I would twitch from time to time
The anti-depressants I took, In order, were Celexa, Effexor, Effexor XR, Xanax, Paxil, Lexapro, and Zyprexa. I never felt depressed, but I just could NOT focus, etc. So the doctor tried me on those. None of them worked. I still have panic attacks from time to time. Then I saw the Adult ADD commercial, and it prompted me to go back to the doctor.
I don't take medication for the panic attacks anymore, but I have found ways to get around the panic attacks. When I feel one coming on, I take a huge breath, hold it in and focus on something else. I got them mostly when I would go out to eat with friends/relatives and then it would happen in the car. Strange, huh? When I have the panic attacks it feels like I'm going to vomit.
So anyway, I'm curious, anyone have any coping mechanisms for their panic attacks? Any medication get rid of them completely?
Thanks everyone! :)